MAUDE Adverse Event Report: SYNTHES GMBH TFNA FEM NAIL Ø11 LE 130° L360 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FEM NAIL Ø11 LE 130° L360 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.157S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the inter-locking mechanism of the nail was not advanced, so a new nail was opened and the case was completed successfully.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11.Additional narrative: h6.Component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: monument.Manufacturing date: 03-aug-2023.Expiration date: 30-jun-2033.Part number: 04.037.157s, 11mm/130 deg ti cann tfna 360mm/left- sterile.Lot number: 7260p04 (sterile).Lot quantity: (b)(4).Nonconformance noted: n/a.Review of the dhr file: production order traveler met all inspection acceptance criteria.Inspection certificate, (b)(4) met all inspection acceptance criteria.Packaging label log (pll), lppf rev e, lmd rev c were reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.(b)(4) supplied by (b)(4) was reviewed and determined to be conforming.A manufacturing record evaluation was performed for the finished device with batch number 7260p04.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿inter-locking mechanism were not advanced¿.Does not indicate breakage of the or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review: 2a manufacturing record evaluation was performed for the finished device with batch number 7260p04.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FEM NAIL Ø11 LE 130° L360 TIMO15
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23367936
Report Number8030965-2025-10633
Device Sequence Number12990691
Product Code HSB
UDI-Device Identifier10886982096654
UDI-Public(01)10886982096654(17)330630(10)7260P04
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.157S
Device Lot Number7260P04
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown